MathSciNet Relay Station
MathSciNet bibliographic data
MR591979 (84a:47009) 47A15
Hooker, N. D. Lomonosov's hyperinvariant subspace theorem for real spaces. Math. Proc. Cambridge Philos. Soc. 89 (1981), no. 1, 129–133.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement